á Department of Mathematics Department of Mathematics Western University Science Logo

Chris Kapulkin: Publications & Preprints

Back to main page

  1. A co-reflection of cubical sets into simplicial sets with applications to model structures, with Z. Lindsey and L.-Z. Wong, New York Journal of Mathematics 25 (2019), 627–641. [arXiv] [NYJM]
  2. Homotopical inverse diagrams in categories with attributes, with P. LeF. Lumsdaine, submitted, 2018. [arXiv]
  3. Threshold Properties of Prime Power Subgroups with Application to Secure Integer Comparisons, with R. Carlton and A. Essex, Topics in Cryptology – CT-RSA 2018137-156, Lecture Notes Comput. Sci., 10808, 2018. [iacr] [LNCS]
  4. Cubical Approach to Straightening, with V. Voevodsky, submitted, 2018. [pdf]
  5. Internal Language of Finitely Complete (∞,1)-categories, with K. Szumiło, Selecta Mathematica N.S. 25 (2019), no. 2, Art. 33, 46 pp. [arXiv] [Sel.Math.]
  6. The Homotopy Theory of Type Theories, with P. LeF. Lumsdaine, Advances in Mathematics 337, 1-38, 2018. [arXiv] [Adv.Math.]
  7. Locally cartesian closed quasicategories from type theory, Journal of Topology 10 (4), 1029-1049, 2017. [arXiv] [J.Topol.]
  8. Quasicategories of frames of cofibration categories, with K. Szumiło, Applied Categorical Structures 25 (2017), no. 3, 323–347. [arXiv] [ACS]
  9. Joyal's Conjecture in Homotopy Type Theory, PhD dissertation, 2014. [d-Scholarship] [award]
  10. Homotopy Type Theory (The HoTT Book), as part of the Univalent Foundations Project, 2013. [web]
  11. Homotopy limits in type theory, with J. Avigad and P. LeF. Lumsdaine, Mathematical Structures in Computer Science 25 (2015), no. 5, 1040–1070. [arXiv] [MSCS]
  12. Univalent categories and the Rezk completion, with B. Ahrens and M. Shulman, Mathematical Structures in Computer Science 25 (2015), no. 5, 1010–1039. [arXiv] [MSCS]
  13. The Simplicial Model of Univalent Foundations (after Voevodsky), with P. LeF. Lumsdaine, Journal of the European Mathematical Society (forthcoming), 2012. [arXiv] [JEMS]
  14. Univalence in Simplicial Sets, with P. LeF. Lumsdaine and V. Voevodsky, not intended for publication, 2012. [arXiv]
  15. Expressiveness of positive coalgebraic logic, with A. Kurz and J. Velebil, Advances in modal logic 9, 368–385, 2012. [pdf] [AIML]
  16. Homotopy-theoretic models of type theory, with P. Arndt, Typed lambda calculi and applications, 45–60, Lecture Notes in Comput. Sci., 6690, Springer, Heidelberg, 2011. [arXiv] [LNCS]

See also: Google Scholar, arXiv, MathSciNet.